# SDR DALA2020012210463

- Difficulty date: January 18, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N704DK
- Make and model: Boeing 777232LR
- Aircraft serial: 29739
- Aircraft time: 53,788 hours, 4,878 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REST  LIGHT COVER FELL OFF.  LIGHT COVER REFITTED.
